Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 76, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 6, 2020, 4:08 AM EDT. It took effect at Oct 7, 2020, 2:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2020, 4:08 AM EDT (08:08 UTC)
- In effect from
- Oct 7, 2020, 2:00 AM EDT
- Expired
- Oct 8, 2020, 4:00 AM EDT
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
858 WHUS71 KCLE 060808 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 408 AM EDT Tue Oct 6 2020 LEZ142>149-061615- /O.NEW.KCLE.SC.Y.0076.201007T0800Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 408 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EDT THURSDAY... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 8 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 4 AM Wednesday to 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ061-169-061615- /O.NEW.KCLE.GL.A.0005.201007T1200Z-201007T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 408 AM EDT Tue Oct 6 2020 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...West winds 25 to 35 knots with gusts up to 45 knots and waves 7 to 11 feet possible. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...From Wednesday morning through Wednesday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
10 follow-up statements
989 WHUS71 KCLE 061321 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 921 AM EDT Tue Oct 6 2020 LEZ142>149-062130- /O.CON.KCLE.SC.Y.0076.201007T0800Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 921 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EDT THURSDAY... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 8 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 4 AM Wednesday to 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ061-169-062130- /O.CON.KCLE.GL.A.0005.201007T1200Z-201007T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 921 AM EDT Tue Oct 6 2020 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...West winds 25 to 35 knots with gusts up to 45 knots and waves 7 to 11 feet possible. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...From Wednesday morning through Wednesday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
486 WHUS71 KCLE 061907 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 307 PM EDT Tue Oct 6 2020 LEZ061-169-070515- /O.UPG.KCLE.GL.A.0005.201007T1200Z-201007T2000Z/ /O.NEW.KCLE.GL.W.0007.201007T0900Z-201007T2100Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 307 PM EDT Tue Oct 6 2020 ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT WEDNESDAY... * WHAT...West winds 25 to 35 knots with gusts up to 45 knots and waves 6 to 11 feet expected. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...From 5 AM to 5 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ142>149-070515- /O.EXT.KCLE.SC.Y.0076.201007T0600Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 307 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM WEDNESDAY TO 4 AM EDT THURSDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 5 to 8 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 2 AM Wednesday to 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
030 WHUS71 KCLE 070126 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 926 PM EDT Tue Oct 6 2020 LEZ061-169-071200- /O.CON.KCLE.GL.W.0007.201007T0900Z-201007T2100Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 926 PM EDT Tue Oct 6 2020 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT WEDNESDAY... * WHAT...West winds 25 to 35 knots with gusts up to 45 knots and waves 7 to 12 feet expected. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...From 5 AM to 5 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ142>149-071200- /O.CON.KCLE.SC.Y.0076.201007T0600Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 926 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 4 AM EDT THURSDAY... * WHAT...West winds 15 to 25 knots with gusts up to 40 knots and waves 5 to 8 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 2 AM Wednesday to 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
598 WHUS71 KCLE 070806 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 406 AM EDT Wed Oct 7 2020 LEZ061-169-071615- /O.CON.KCLE.GL.W.0007.201007T0900Z-201007T2100Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 406 AM EDT Wed Oct 7 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...West winds 25 to 35 knots with gusts up to 40 knots and waves 7 to 12 feet expected. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ142>149-071615- /O.CON.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 406 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 5 to 9 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
420 WHUS71 KCLE 071347 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 947 AM EDT Wed Oct 7 2020 LEZ061-169-072100- /O.CON.KCLE.GL.W.0007.000000T0000Z-201007T2100Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 947 AM EDT Wed Oct 7 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...West winds 25 to 35 knots with gusts up to 45 knots and waves 7 to 12 feet. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ142>149-072200- /O.CON.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 947 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 35 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
586 WHUS71 KCLE 071646 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1246 PM EDT Wed Oct 7 2020 LEZ061-169-071800- /O.CAN.KCLE.GL.W.0007.000000T0000Z-201007T2100Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 1246 PM EDT Wed Oct 7 2020 ...GALE WARNING IS CANCELLED... Westerly winds have to diminished to around 25-30 knots so we have cancelled the Gale Warning early. Winds will continue to decrease today and tonight as they shift to out of the northwest. $$ LEZ142>149-080100- /O.CON.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1246 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
504 WHUS71 KCLE 071953 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 353 PM EDT Wed Oct 7 2020 LEZ142>144-072200- /O.EXT.KCLE.SC.Y.0076.000000T0000Z-201007T2200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 353 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds around 15-20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Vermilion OH. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145>149-080400- /O.CON.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 353 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 20 knots with gusts up to 30 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Erie from Vermilion OH to Ripley NY. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
887 WHUS71 KCLE 072211 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 611 PM EDT Wed Oct 7 2020 LEZ142>144-072315- /O.EXP.KCLE.SC.Y.0076.000000T0000Z-201007T2200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 611 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds west of the islands have weakened and waves have diminished to below 4 feet. Occasional gusts near 20 knots are still possible in areas. $$ LEZ145>149-080615- /O.CON.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 611 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Vermilion OH to Ripley NY. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
006 WHUS71 KCLE 080108 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 908 PM EDT Wed Oct 7 2020 LEZ145>149-080800- /O.CON.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 908 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Vermilion OH to Ripley NY. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
835 WHUS71 KCLE 080802 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 402 AM EDT Thu Oct 8 2020 LEZ145>149-080915- /O.EXP.KCLE.SC.Y.0076.000000T0000Z-201008T0800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 402 AM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Northerly winds will continue to decrease through the morning allowing waves of 2 to 4 feet to subside. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 2:10 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Oct 6, 2:10 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 210 AM EDT Tue Oct 6 2020 .SYNOPSIS... High pressure over West Virginia will move to the mid-Atlantic region by sunrise. A weakening cold front moves east across the area on Tuesday. Strong low pressure will move east across Ontario and extend a cold front across the area on Wednesday. High pressure will build back into the region on Thursday and Friday. && .NEAR TERM /THROUGH TONIGHT/... Only changes made were to hourly temperature and dew point grids to reflect the latest trends. Previous Discussion... High pressure currently over West Virginia is expected to move east tonight to the mid-Atlantic region by sunrise. The cumulus field is nearly gone as the sun begins to set. Expect clear skies as well as light southerly winds. This southerly winds should be enough to limit any fog formation overnight. Winds pick up tomorrow afternoon with gusty winds up to 25-30 mph. Southwest winds will advect warmer air into the region, resulting in seasonable temperatures Tuesday and Tuesday night. A potent shortwave trough with a strong upper level jet with winds of 140-160 knots at 300mb moves southeast into the Great Lakes region Tuesday night. This will provide strong forcing for a deepening low pressure system moving across the northern Great Lakes and Ontario. The strongest lift/forcing will stay to our north, though some light rain showers may reach as far south as northwest Pennsylvania and northeast Ohio very lat Tuesday night. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... A broad upper level trough will be located over the Great Lakes region into the northeast U.S. A strengthening surface low pressure system will develop near the Upper Great Lakes region and move across southern Ontario and Quebec on Wednesday. Southwest to west winds will increase 15 to 25 mph with gusts up to 35 likely during Wednesday afternoon. Temperatures will respond by climbing into the lower to middle 70s during the afternoon. Most of the area will remain dry, but there could be some showers during the day for the far northeastern areas of the CWA. A dry cold front will move across and shift the winds from a northwesterly direction Wednesday evening. Colder air aloft will move over the lake causing lake effect clouds and scattered lake effect rain showers for portions of NE Ohio and northwest PA Wednesday night into Thursday morning. Temperatures on Thursday will be cooler and more seasonable. && .LONG TERM /FRIDAY THROUGH MONDAY/... The backside of high pressure moving east of the region will allow for southerly winds to return on Friday. Temperatures will climb again to the upper 60s to lower 70s on Friday and even warmer on Saturday. Temperatures look to remain slightly above average for the weekend into Monday. We will have to monitor trends to see if we get of the leftover tropical moisture Sunday into Monday from the tropical system expected to impact the north central Gulf Coast later this week. && .AVIATION /06Z Tuesday THROUGH Saturday/... High pressure entering the region will allow for VFR conditions. Some MVFR fog remains possible in far eastern Ohio into NW PA, but believe this should remain out of the terminals and remain confined to valleys and low terrain regions. High pressure will bring mostly clear conditions through the day. Southerly winds will increase through the day and gusts to 25 knots are expected by this evening. Outlook...Strong west winds expected on Wednesday with gusts of 30 to 40 knots. Non-VFR possible Wednesday and Thursday with showers and low ceilings, mostly in Northeast Ohio and Northwest Pennsylvania. && .MARINE... The main weather system to watch for on the lake will be during the midweek time frame with a strong low pressure system. Winds and waves will be light this evening and overnight tonight. A tighter pressure gradient over the lake will increase the southwest winds 15 to 20 knots on the lake Tuesday into Tuesday night. Small Craft Advisories may be needed by Tuesday afternoon. A developing low pressure system near the Upper Great Lakes will move east towards southern Quebec on Wednesday. Southwest to westerly winds may increase to 20 to 30 knots with higher gusts on Wednesday. There is the potential for some Gales during this time but will hold off on any watches or headlines with this update. A cold front will shift the winds from the north or northwest 15 to 25 knots Wednesday night into Thursday morning with high waves likely. High pressure nearby will cause winds and waves to relax and become light by Thursday night. Southerly winds return 10 to 15 knots by Friday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...MM NEAR TERM...MM/Saunders SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Sefcovic MARINE...Griffin
Hazardous weather outlook, Oct 6, 4:05 AM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 405 AM EDT Tue Oct 6 2020 LEZ061-169-070815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Conneaut OH to Ripley NY- 405 AM EDT Tue Oct 6 2020 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>149-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-070815- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-Lucas- Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 405 AM EDT Tue Oct 6 2020 This Hazardous Weather Outlook is for central Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 4:08 AM EDT | Gale Watch | CLE | 11 hr | |
| Oct 6, 3:07 PM EDT | Gale Warning | CLE | 22 hr |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.